About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 570154, 4 pages
http://dx.doi.org/10.1155/2012/570154
Research Article

Divisibility Criteria for Class Numbers of Imaginary Quadratic Fields Whose Discriminant Has Only Two Prime Factors

Department of Mathematics, Faculty of Science, Istanbul University, 34134 Istanbul, Turkey

Received 17 October 2012; Accepted 4 November 2012

Academic Editor: Haydar Akca

Copyright © 2012 A. Pekin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Pekin, “Divisibility Criteria for Class Numbers of Imaginary Quadratic Fields Whose Discriminant Has Only Two Prime Factors,” Abstract and Applied Analysis, vol. 2012, Article ID 570154, 4 pages, 2012. doi:10.1155/2012/570154